Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 398673, 6 pages
http://dx.doi.org/10.1155/2014/398673
Research Article

Hyers-Ulam Stability of Differentiation Operator on Hilbert Spaces of Entire Functions

1School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China
2Department of Mathematics, Changzhi University, Changzhi, Shanxi 046011, China

Received 15 April 2014; Accepted 16 June 2014; Published 6 July 2014

Academic Editor: Zbigniew Leśniak

Copyright © 2014 Chun Wang and Tian-Zhou Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Brzdęk and S.-M. Jung, “A note on stability of an operator linear equation of the second order,” Abstract and Applied Analysis, vol. 2011, Article ID 602713, 15 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Brzdek, D. Popa, and B. Xu, “On approximate solutions of the linear functional equation of higher order,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 680–689, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. K. Ciepliński, “Generalized stability of multi-additive mappings,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1291–1294, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. K. Ciepliński, “Applications of fixed point theorems to the Hyers-Ulam stability of functional equations—a survey,” Annals of Functional Analysis, vol. 3, no. 1, pp. 151–164, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. O. Hatori, K. Kobayashi, T. Miura, H. Takagi, and S. E. Takahasi, “On the best constant of Hyers-Ulam stability,” Journal of Nonlinear and Convex Analysis, vol. 5, no. 3, pp. 387–393, 2004. View at Google Scholar · View at MathSciNet
  10. G. Hirasawa and T. Miura, “Hyers-Ulam stability of a closed operator in a Hilbert space,” Bulletin of the Korean Mathematical Society, vol. 43, no. 1, pp. 107–117, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. T. Miura, G. Hirasawa, and S. E. Takahasi, “Ger-type and Hyers-Ulam stabilities for the first-order linear differential operators of entire functions,” International Journal of Mathematics and Mathematical Sciences, no. 22, pp. 1151–1158, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. D. Popa and I. Raşa, “The Fréchet functional equation with application to the stability of certain operators,” Journal of Approximation Theory, vol. 164, no. 1, pp. 138–144, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. Popa and I. Raşa, “On the stability of some classical operators from approximation theory,” Expositiones Mathematicae, vol. 31, no. 3, pp. 205–214, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Takagi, T. Miura, and S. E. Takahasi, “Essential norms and stability constants of weighted composition operators on C(X),” Bulletin of the Korean Mathematical Society, vol. 40, no. 4, pp. 583–591, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. Z. Xu, “Approximate multi-Jensen, multi-Euler-Lagrange additive and quadratic mappings in n-Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 648709, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. T. Z. Xu, “On the stability of multi-Jensen mappings in β-normed spaces,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1866–1870, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. T. Z. Xu, Z. Yang, and J. M. Rassias, “Direct and fixed point approaches to the stability of an {AQ}-functional equation in non-Archimedean normed spaces,” Journal of Computational Analysis and Applications, vol. 17, no. 4, pp. 697–706, 2014. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. C. Chan and J. H. Shapiro, “The cyclic behavior of translation operators on Hilbert spaces of entire functions,” Indiana University Mathematics Journal, vol. 40, no. 4, pp. 1421–1449, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. A. Chacón, G. R. Chacón, and J. Giménez, “Composition operators on spaces of entire functions,” Proceedings of the American Mathematical Society, vol. 135, no. 7, pp. 2205–2218, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  20. V. Crismale, “Quantum stochastic calculus on interacting Fock spaces: semimartingale estimates and stochastic integral,” Communications on Stochastic Analysis, vol. 1, no. 2, pp. 321–341, 2007. View at Google Scholar · View at MathSciNet
  21. B. K. Das, J. M. Lindsay, and O. Tripak, “Sesquilinear quantum stochastic analysis in Banach space,” Journal of Mathematical Analysis and Applications, vol. 409, no. 2, pp. 1032–1051, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. U. C. Ji and N. Obata, “Quantum stochastic integral representations of Fock space operators,” Stochastics, vol. 81, no. 3-4, pp. 367–384, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus